# SDR UALA2010091303383

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 76,034 hours, 12,335 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY X AISLE EMERGENCY LIGHT INOP.   SECURED CONNECTOR, OPS CHECKS GOOD.
